# SDR AUS20010571

- Difficulty date: May 22, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna 182Q
- Engine: Cont O470U
- Propeller: Mcauly 2A34C203
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 466080
- Condition: Misoverhauled
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CRANKCASE HALVES ASSEMBLED WITH A CONSIDERABLE AMOUNT OF SEALANT BETWEEN THE MATING FACES OF THE MAIN BEARING PEDESTALS. THIS RESULTED IN CRANKCASE FRETTING AND BEARING MOVEMENT. PERSONNEL/MAINTENANCE ERROR. INCORRECT ASSEMBLY.
